# SDR JYDR20231019286

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- Aircraft time: 51,871 hours, 18,980 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 14,936 hours
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 597602
- Part serial: NA
- Condition: Broken
- Location: Engine
- Part time: 2,376 hours
- Component: Engine, Pwa, 4A
- Component part number: JFTD12A4A
- Stage of operation: FF
- How discovered: O
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS FIREFIGHTING WHEN PILOTS HEARD A LOW FREQUENCY RUMBLE. AIRCRAFT RETURNED TO BASE FOR TROUBLESHOOTING. AFTER TROUBLESHOOTING AMTS FOUND 1 EA. 2ND STAGE N1 BLADE HAD BROKEN OFF AT THE ROOT. ENGINE IS BEING RETURNED TO THIS REPAIR STATION FOR FURTHER INVESTIGATION. ENGINE MANUFACTURE HAS BEEN NOTIFIED AND WILL PARTICIPATE IN THE INVESTIGATION.
